Back to search
Болка и температураSopharmaGeneric
Парацетамол Sopharma 500 mg
Paracetamol · 500 mg · 20 таблетки
Генеричен парацетамол при температура и болка.
Lowest price
0,88 €
Save up to 0,16 €
vs. the highest price among pharmacies
Compare prices
Across 9 pharmacies.
0/9 pharmacies returned a live price
| Pharmacy | Availability | Price | Updated | |
|---|---|---|---|---|
DE Аптека Детелинаloading www.aptekadetelina.bg | In stock | 0,88 € | … | Go to pharmacy |
AF Afya Pharmacyloading www.afya-pharmacy.bg | In stock | 0,92 € | … | Go to pharmacy |
AP AptekaBGloading aptekabg.com | In stock | 0,93 € | … | Go to pharmacy |
HO HomePharmaloading homepharma.bg | In stock | 0,94 € | … | Go to pharmacy |
PR ProPharma Onlineloading propharmaonline.bg | In stock | 0,96 € | … | Go to pharmacy |
MA Marviloading marvi.bg | In stock | 1,03 € | … | Go to pharmacy |
SO SOpharmacyloading sopharmacy.bg | In stock | 1,03 € | … | Go to pharmacy |
OP Аптека Оптимаloading apteka-optima.com | In stock | 1,04 € | … | Go to pharmacy |
GP GPharmloading gpharm.bg | In stock | 1,04 € | … | Go to pharmacy |
Cheaper alternatives
Same active ingredient (Paracetamol) — often at a lower price.